# SDR CALA2017091503200

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 45,936 hours, 16,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SIGN LENS AT THE L1 DOOR FELL OFF AND CRACKED.  REPLACED THE SIGN LENS IAW AMM 25-00-00. NO DEFECTS NOTED. OPS CHECKED GOOD.
